# SDR RRXA003661

- Difficulty date: November 7, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DOUGLAS
- Condition: Worn
- Location: Sta 950-957 Bl-0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A WORN SEAT TRACK AT STA 950-957 BL-0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW PART IAW DC-8 SRM 53-2-3 FIG 8A, 51-1-20, 51-1-24, 51-3-0, 51-9-0 AND 51-1-20 FIG 4A.
